Get The Graedons' Favorite Home Remedies Health Guide for FREE

Join our daily email newsletter with breaking health news, prescription drug information, home remedies AND you'll get a copy of our brand new full-length health guide — for FREE!

  1. C.A.
    Reply

    I’m 65 years old and have been on weekly Actonel for over 3 years. Two (2) months ago my doctor switched me to monthly Actonel. Twenty-four (24) hours after taking Actonel, I get severe worsen of my diverticulosis (cramping, frequent stools leading to watery ones, extreme tiredness, etc). This lasts for 24 to 48 hours. When I phoned by doctor, her nurse said my doctor would call back. I got a call back from the receptionist saying the doctor wanted me on IM/IV Actonel. Does anyone know anything about the possible side effects of this method?

What Do You Think?

We invite you to share your thoughts with others, but remember that our comment section is a public forum. Please do not use your full first and last name if you want to keep details of your medical history anonymous. A first name and last initial or a pseudonym is acceptable. Advice from other commenters on this website is not a substitute for medical attention. Do not stop any medicine without checking with the prescriber. Stopping medication suddenly could result in serious harm. We expect comments to be civil in tone and language. By commenting, you agree to abide by our commenting policy and website terms & conditions. Comments that do not follow these policies will not be posted. Learn how your comment data is processed.

Your cart

Total
USD
Shipping and discount codes are added at checkout.